American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] E. Hosseini and Sh. Salarian. A cotorsion theory in the homotopy category of flat quasi-coherent sheaves. Proc. Amer. Math. Soc. 141 (2013) 753-762.
Abstract, references, and article information   
View Article: PDF

[2] Takeshi Yoshizawa. On Gorenstein injectivity of top local cohomology modules. Proc. Amer. Math. Soc. 140 (2012) 1897-1907.
Abstract, references, and article information   
View Article: PDF

[3] Jason McCullough. A family of ideals with few generators in low degree and large projective dimension. Proc. Amer. Math. Soc. 139 (2011) 2017-2023. MR 2775379.
Abstract, references, and article information   
View Article: PDF

[4] P. N. Ánh and M. Siddoway. Divisibility theory of semi-hereditary rings. Proc. Amer. Math. Soc. 138 (2010) 4231-4242. MR 2680049.
Abstract, references, and article information   
View Article: PDF

[5] Ryo Takahashi, Siamak Yassemi and Yuji Yoshino. On the existence of embeddings into modules of finite homological dimensions. Proc. Amer. Math. Soc. 138 (2010) 2265-2268. MR 2607854.
Abstract, references, and article information   
View Article: PDF

[6] Leila Khatami, Massoud Tousi and Siamak Yassemi. Finiteness of Gorenstein injective dimension of modules. Proc. Amer. Math. Soc. 137 (2009) 2201-2207. MR 2495252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Hovey and Keir Lockridge. The ghost dimension of a ring. Proc. Amer. Math. Soc. 137 (2009) 1907-1913. MR 2480270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Giulio Caviglia and Manoj Kummini. Some Ideals with Large Projective Dimension. Proc. Amer. Math. Soc. 136 (2008) 505-509. MR 2358490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ryo Takahashi. A characterization of modules locally of finite injective dimension. Proc. Amer. Math. Soc. 135 (2007) 3461-3464. MR 2336558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ryo Takahashi. The existence of finitely generated modules of finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 134 (2006) 3115-3121. MR 2231892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jinjia Li. Characterization of modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 134 (2006) 1271-1275. MR 2199169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sarah Glaz. The weak dimensions of Gaussian rings. Proc. Amer. Math. Soc. 133 (2005) 2507-2513. MR 2146192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Reza Sazeedeh. Gorenstein injective modules and local cohomology. Proc. Amer. Math. Soc. 132 (2004) 2885-2891. MR 2063107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ryo Takahashi and Yuji Yoshino. Characterizing Cohen-Macaulay local rings by Frobenius maps. Proc. Amer. Math. Soc. 132 (2004) 3177-3187. MR 2073291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. Khashyarmanesh and Sh. Salarian. Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring. Proc. Amer. Math. Soc. 132 (2004) 2215-2220. MR 2052396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Henrik Holm. Gorenstein derived functors. Proc. Amer. Math. Soc. 132 (2004) 1913-1923. MR 2053961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Henrik Holm. Rings with finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 132 (2004) 1279-1283. MR 2053331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. P. Dutta. On modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 131 (2003) 113-116. MR 1929030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexandre B. Tchernev. Acyclicity criteria for complexes associated with an alternating map. Proc. Amer. Math. Soc. 129 (2001) 2861-2869. MR 1840088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sarah Glaz. Finite conductor rings. Proc. Amer. Math. Soc. 129 (2001) 2833-2843. MR 1840085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Edgar E. Enochs, Juan Martínez Hernández and Alberto del Valle. Coherent rings of finite weak global dimension. Proc. Amer. Math. Soc. 126 (1998) 1611-1620. MR 1443151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Claudia Miller. Complexity of tensor products of modules and a theorem of Huneke-Wiegand. Proc. Amer. Math. Soc. 126 (1998) 53-60. MR 1415354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. Jothilingam and S. Mangayarcarassy. Regular sequences, projective dimension and criteria for regularity of local rings . Proc. Amer. Math. Soc. 120 (1994) 1017-1019. MR 1170546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yi Cai Zhao. A note on coherent rings of dimension two . Proc. Amer. Math. Soc. 115 (1992) 935-937. MR 1086586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shiro Goto and Naoyoshi Suzuki. What makes ${\rm Tor}\sp R\sb 1(R/I,I)$ free? . Proc. Amer. Math. Soc. 112 (1991) 605-611. MR 1052871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Fu Chang Cheng, Yi Cai Zhao and Gao Hua Tang. Homological properties of coherent semilocal rings . Proc. Amer. Math. Soc. 110 (1990) 39-44. MR 1028043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Antonio G. Rodicio. On the finiteness of the projective dimension of certain ideals . Proc. Amer. Math. Soc. 103 (1988) 397-398. MR 943053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ho Kuen Ng. Coherent rings of dimension two . Proc. Amer. Math. Soc. 91 (1984) 518-522. MR 746080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Charles Ching-an Cheng and Jay Shapiro. A converse of the Hilbert syzygy theorem . Proc. Amer. Math. Soc. 89 (1983) 11-15. MR 706499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joseph A. Wehlen. Hochschild dimension and the prime radical of algebras . Proc. Amer. Math. Soc. 83 (1981) 443-447. MR 627665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1